Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 25, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Apr 23, 2011, 6:26 AM EDT for Bath County, Fleming County, Rowan County, Kentucky. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 6:26 AM EDT (10:26 UTC)
- Expired
- Apr 23, 2011, 7:06 AM EDT
- In force
- 40 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Bath County, KY, Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
379
WFUS53 KJKL 231026
TORJKL
KYC011-069-205-231115-
/O.NEW.KJKL.TO.W.0025.110423T1026Z-110423T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
626 AM EDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTHWESTERN ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 715 AM EDT
* AT 621 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MILLERSBURG...OR 9 MILES EAST OF
CYNTHIANA...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
FLEMINGSBURG...COWAN...BETHEL...NEPTON...ELIZAVILLE...SHERBURNE...
PECKS RIDGE...CRAINTOWN...PEBBLE...ODESSA...TILTON...WYOMING...
POPLAR PLAINS...GRANGE CITY...DALESBURG...HILLSBORO...MOUNT
CARMEL...RINGOS MILLS...GODDARD AND WALLINGFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3854 8364 3849 8358 3844 8357 3840 8343
3822 8341 3822 8395 3830 8386 3833 8385
3835 8391 3841 8394 3844 8399 3848 8396
3849 8391 3847 8386
TIME...MOT...LOC 1026Z 266DEG 39KT 3834 8407
$$
BECKER2 follow-up statements
845
WWUS53 KJKL 231051
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
651 AM EDT SAT APR 23 2011
KYC011-069-205-231115-
/O.CON.KJKL.TO.W.0025.000000T0000Z-110423T1115Z/
FLEMING KY-ROWAN KY-BATH KY-
651 AM EDT SAT APR 23 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL
BATH...NORTH CENTRAL ROWAN AND CENTRAL FLEMING COUNTIES UNTIL 715 AM
EDT...
AT 646 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR PECKS RIDGE...OR 6 MILES SOUTHWEST OF
FLEMINGSBURG...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
POPLAR PLAINS...HILLSBORO...GODDARD...WALLINGFORD...PLUMMERS
LANDING...MUSES MILLS AND WALTZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3827 8378 3844 8378 3846 8357 3844 8357
3840 8343 3827 8342
TIME...MOT...LOC 1051Z 266DEG 39KT 3836 8372
$$
BECKER233
WWUS53 KJKL 231106
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
706 AM EDT SAT APR 23 2011
KYC011-069-205-231115-
/O.CAN.KJKL.TO.W.0025.000000T0000Z-110423T1115Z/
FLEMING KY-ROWAN KY-BATH KY-
706 AM EDT SAT APR 23 2011
...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL BATH...NORTH CENTRAL
ROWAN AND CENTRAL FLEMING COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3827 8378 3844 8378 3846 8357 3844 8357
3840 8343 3827 8342
TIME...MOT...LOC 1105Z 266DEG 39KT 3837 8353
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:48 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 23, 3:48 AM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 348 AM EDT SAT APR 23 2011 .SHORT TERM.../TODAY THROUGH SUNDAY NIGHT/...UPDATED COMPLEX OF THUNDERSTORMS IS CURRENTLY ALIGNED FROM NORTHEASTERN THROUGH SOUTH CENTRAL KENTUCKY. INDIVIDUAL CELLS HAVE GENERALLY WEAKENED AS THEY HAVE ENCROACHED OUR AREA...WHERE INSTABILITY DROPS OFF QUITE A BIT COMPARED TO THE ABUNDANT SHEAR AVAILABLE THANKS TO A STOUT LOW LEVEL JET. THE SURFACE WARM FRONT IS LOCATED ACROSS NORTHEASTERN KENTUCKY...AND THIS WILL CONTINUE TO LIFT NORTHEAST INTO WEST VIRGINIA THROUGH DAWN. THE MODELS CONTINUE TO FOCUS THE BEST MOISTURE CONVERGENCE NEAR THE OHIO RIVER THROUGH SUNDAY NIGHT...AND WILL CONTINUE TO USE A SHARP GRADIENT OF POPS FROM NORTH TO SOUTH. THERE WILL BE PLENTY OF INSTABILITY AVAILABLE OVER THE NEXT COUPLE OF DAYS...WITH MODEL SOUNDINGS SHOWING GOOD MID-LEVEL DRY AIR THIS AFTERNOON FOR ALL. WILL CONTINUE TO MENTION THE POSSIBILITY OF SEVERE IN THE HWO. HIGHER PRECIPITABLE WATER VALUES ALSO WARRANT THE MENTION OF ISOLATED FLASH FLOODING...ESPECIALLY ALONG NORTH OF I-64. .LONG TERM.../MONDAY THROUGH FRIDAY/...UPDATED LATEST MODEL SUITE CONTINUES TO POINT TOWARDS AN ACTIVE AND WET EXTENDED PERIOD AND OVERALL ONLY MADE A FEW NUDGES TO TEMPS AND POPS BASED ON THE LATEST GUIDANCE. THE PREVIOUS LONG TERM FORECAST DISCUSSION FOLLOWS... THE ECMWF AND GFS ARE IN REASONABLE AGREEMENT THROUGH TUESDAY. A STATIONARY FRONT SHOULD BE LOCATED NEAR THE OHIO RIVER SUNDAY EVENING. AS UN UPPER TROUGH PUSHES EAST FROM THE SW CONUS SUNDAY NIGHT TO THE MIDDLE OF THE NATION BY TUESDAY...AND TAKES ON A NEGATIVE TILT...SURFACE LOW PRESSURE DEVELOPMENT WILL OCCUR OVER THE MIDDLE OF THE NATION. THIS WILL PULL THE FRONTAL BOUNDARY FURTHER NORTH AS A WARM FRONT DURING THIS TIME...LEAVING US MORE DEEPLY IN THE WARM SECTOR. CAN NOT RULE OUT SOME CONVECTION POPPING UP DURING THIS TIME...BUT POPS LOOK RATHER LOW. THE STORM SYSTEM WILL LIFT NORTH OVER THE MIDWEST MONDAY NIGHT AND TUESDAY...WITH TIMING STILL UNCERTAIN. THE COLD FRONT TRAILING FROM THE SYSTEM WILL APPROACH OUR AREA...WITH CONVECTION SET OFF ALONG THE FRONT POSSIBLY MAKING IT HERE TUESDAY...JUSTIFYING POPS HIGHER INTO THE CHANCE RANGE. THE FRONT WILL BECOME STRUNG OUT PARALLEL TO THE UPPER FLOW AND STALL BEFORE ARRIVING. AS THIS SYSTEM LEAVES TO THE NORTH...IT LEAVES A REMNANT UPPER LOW IN THE VICINITY OF MN/WI EARLY TUESDAY EVENING. THE MODEL HANDLING OF THIS REMNANT UPPER LOW EVENTUALLY BECOMES AN ISSUE FOR OUR AREA. BY TUESDAY NIGHT ANOTHER SHORT WAVE TROUGH WILL BE DROPPING INTO THE LARGE SCALE TROUGH AXIS OVER THE MID CONUS. SURFACE LOW DEVELOPMENT ASSOCIATED WITH IT WILL TAKE PLACE OVER TX/OK AND THEN HEAD NE TOWARD THE GREAT LAKES. INCREASING WARM AIR ADVECTION AND FLOW OFF THE GULF AHEAD OF THE SYSTEM WILL MEAN INCREASING POPS TUESDAY NIGHT. AS THE LOW PASSES TO OUR NW AND THE TRAILING COLD FRONT APPROACHES...OUR POPS MAX OUT ON WED AND WED NIGHT. HAVE USED A PEAK IN THE LIKELY CATEGORY AT THIS POINT. AS THIS SYSTEM LEAVES...THE GFS LIFTS OUT THE AFOREMENTIONED MN/WI UPPER LOW AHEAD OF IT...AND WE SEE A QUICK SHOT OF CHILLY AIR MOVE THROUGH ON THURSDAY AND THURSDAY NIGHT WITH SHOWERS POSSIBLE... FOLLOWED BY WARMING ON FRIDAY. IN THE ECMWF...THE MN/WI LOW REMAINS CLOSED AND LINGERS LONGER. THE SECOND SYSTEM PASSES IT BY TO THE SE AND THE TWO DO A BIT OF A FUJIWARA DANCE. THIS SENDS THE MN/WI LOW SE AND DOES NOT BRING OUR COLDEST AIR INTO PLACE UNTIL FRIDAY AND FRIDAY NIGHT. ALTHOUGH SOME MEMBERS OF THE GFS ENSEMBLE SUPPORT THE ECMWF...THE ENSEMBLE MEAN MORE HEAVILY FAVORS THE OPERATIONAL GFS...AND HAVE WEIGHTED THE FORECAST THAT WAY. && .AVIATION.../06Z TO 06Z/ EXPECT VFR CONDITIONS TO GENERALLY HOLD THROUGH THE PERIOD AT THE TAF SITES. LOW LEVEL WIND SHEAR WILL BE THE PRIMARY CONCERN DURING THE OVERNIGHT HOURS AS A STRONG NOCTURNAL LOW LEVEL JET HAS ENGAGED OVERHEAD. A COMPLEX OF THUNDERSTORMS LOCATED ACROSS CENTRAL KENTUCKY WILL LIKELY ONLY EFFECT LOCATIONS NEAR AND NORTH OF THE I-64 CORRIDOR THROUGH 12Z...AND HAVE ONLY MENTIONED A VCTS AT THE TAF SITES AS THERE MAY BE A FEW ISOLATED CELLS THAT CAN GET GOING. LLWS WILL EASE UP AFTER 13Z...WITH GUSTY SW WINDS ENGAGING AT THE SURFACE BY 16Z AS THE INVERSION MIXES OUT. ISOLATED TO SCATTERED CONVECTION CAN NOT BE RULED OUT AT JKL...SO HAVE LEFT IN A VCTS AFTER 16Z. HAVE NOT INCLUDED THIS AT LOZ AND SME UNTIL AFTER 00Z...WHEN ANOTHER COMPLEX OF STORMS MAY BE MOVING IN FROM THE WEST. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...GEOGERIAN LONG TERM...HAL/MB AVIATION...GEOGERIAN
Hazardous weather outlook, Apr 22, 9:44 PM EDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 944 PM EDT FRI APR 22 2011 KYZ068-069-079-080-083>088-107-109>120-240445- ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL- HARLAN-JOHNSON-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY- LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...MOUNT VERNON...MCKEE...SOMERSET...LONDON... MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...PAINTSVILLE...SALYERSVILLE... PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 944 PM EDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE FROM SATURDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR EXCESSIVE RAINFALL AND THE POTENTIAL FOR SEVERE WEATHER THROUGH THIS EVENING. KYZ044-050>052-058>060-104-106-108-240445- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT-MORGAN- WOLFE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... SANDY HOOK...WEST LIBERTY...CAMPTON 944 PM EDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE DURING THE EARLY MORNING HOURS...PRODUCING LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE NEAR THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE FROM SATURDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR EXCESSIVE RAINFALL AND THE POTENTIAL FOR SEVERE WEATHER THIS EVENING. JJ
In the hours before
Special weather statement, Apr 23, 3:05 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 305 AM EDT SAT APR 23 2011 KYZ044-050>052-059-060-104-106-230745- FLEMING-ROWAN-BATH-ELLIOTT-MONTGOMERY-MENIFEE-POWELL-MORGAN- 305 AM EDT SAT APR 23 2011 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 345 AM EDT SATURDAY MORNING... SOUTHEASTERN FLEMING... ROWAN... BATH... WESTERN ELLIOTT... MONTGOMERY... NORTHERN MORGAN... NORTHERN MENIFEE AND NORTHWESTERN POWELL. AT 305 AM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED NEAR WADES MILL...OR NEAR MOUNT STERLING...MOVING EAST AT 60 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MOUNT STERLING AROUND 310 AM EDT...STEPSTONE AROUND 315 AM EDT...OLYMPIA AROUND 320 AM EDT...MIDLAND AROUND 325 AM EDT...FARMERS AROUND 330 AM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...AND FREQUENT LIGHTNING IN THESE AREAS. GEOGERIAN
Special weather statement, Apr 23, 3:44 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 344 AM EDT SAT APR 23 2011 KYZ052-058>060-104-106-108-109-111-230815- ROWAN-ELLIOTT-MENIFEE-POWELL-ESTILL-MORGAN-MAGOFFIN-WOLFE-LEE- 344 AM EDT SAT APR 23 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 415 AM EDT SATURDAY MORNING... EXTREME SOUTH CENTRAL ROWAN... SOUTHWESTERN ELLIOTT... MORGAN... MENIFEE... EASTERN POWELL... NORTHWESTERN MAGOFFIN... NORTHERN WOLFE... EXTREME EAST CENTRAL ESTILL AND EXTREME NORTH CENTRAL LEE. AT 345 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NADA...OR 8 MILES EAST OF STANTON...MOVING EAST AT 55 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...RED RIVER GORGE AROUND 350 AM EDT...STOLL AROUND 355 AM EDT...PEKIN AROUND 400 AM EDT...NEW CUMMER AROUND 405 AM EDT...LIBERTY ROAD AROUND 410 AM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. GEOGERIAN
Special weather statement, Apr 23, 4:15 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 415 AM EDT SAT APR 23 2011 KYZ104-106-107-109-119-230900- ELLIOTT-JOHNSON-MARTIN-MORGAN-MAGOFFIN- 415 AM EDT SAT APR 23 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 500 AM EDT SATURDAY MORNING... EXTREME SOUTH CENTRAL ELLIOTT... EASTERN MORGAN... JOHNSON... NORTHERN MARTIN AND NORTHERN MAGOFFIN. AT 414 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DINGUS...OR 10 MILES EAST OF WEST LIBERTY...MOVING EAST AT 60 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...REDBUSH AROUND 420 AM EDT...WINIFRED AROUND 425 AM EDT...NIPPA AROUND 430 AM EDT... CHESTNUT AROUND 435 AM EDT...JOB AROUND 440 AM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AND FREQUENT LIGHTNING IN THESE AREAS. GEOGERIAN
Special weather statement, Apr 23, 4:40 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 440 AM EDT SAT APR 23 2011 KYZ058>060-108-111-230915- MENIFEE-POWELL-ESTILL-WOLFE-LEE- 440 AM EDT SAT APR 23 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 515 AM EDT SATURDAY MORNING... SOUTH CENTRAL MENIFEE... SOUTHERN POWELL... WESTERN WOLFE... ESTILL AND NORTHERN LEE. AT 440 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KNOB LICK...OR 10 MILES WEST OF IRVINE...MOVING EAST AT 45 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...KINGS STATION AROUND 445 AM EDT...IRVINE AROUND 450 AM EDT...WILLOW TREE AROUND 455 AM EDT...COBHILL AROUND 500 AM EDT...PILOT AROUND 505 AM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND HAIL UP TO THE SIZE OF DIMES IN THESE AREAS. GEOGERIAN
Local storm report, Apr 23, 5:05 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
505 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM HAIL IRVINE 37.70N 83.97W
04/23/2011 E0.50 INCH ESTILL KY 911 CALL CENTER
DISPATCHER REPORTED LARGEST HAIL WAS AROUND DIME SIZED
&&
MBThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:01 PM EDT | Tornado Warning | JKL | Bath, Menifee, Montgomery | 29 min |
| Apr 22, 8:29 PM EDT | Tornado Warning | JKL | Bath, Fleming, Menifee, Montgomery, Morgan, Rowan | 31 min |
| Apr 23, 7:15 AM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Estill, Menifee, Montgomery, Morgan and 2 more | 3 hr |
| Apr 23, 3:55 PM EDT | Flash Flood Watch | JKL | Bath, Fleming, Montgomery, Rowan | 35 hr |
| Apr 23, 4:10 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 23 min |
| Apr 23, 4:24 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 34 min |
| Apr 23, 4:33 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 3 hr |
| Apr 23, 4:59 PM EDT | Flash Flood Warning | JKL | Bath, Fleming, Rowan | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.